# SDR SWAA074838

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 61,461 hours, 55,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND NLG W/W RIGHT ACCESS PANEL CUTOUT WEB CRACKED AT BS 247.  REPAIRED WEB PER SWA EA.
